# SDR JR2R20220406509

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 17,309 hours, 10,013 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 17013633003
- Condition: Corroded
- Location: Zone 200
- Part time: 17,309 hours, 10,013 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHOOT BOLT FLOOR FITTING CORRODED AT FR16 AND LBL46
